# SDR WRLA20110131469

- Difficulty date: January 31, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N381WA
- Make and model: Doug MD-11F
- Aircraft serial: 48523
- Aircraft time: 69,841 hours, 12,362 cycles
- Engine: Pwa PW4460
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Worn
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D CARGO SEAT TRACK WORN OUT AT STA 1410 X=5.5.   REPAIRED THE WORN AREA IAW SRM 53-00-52 FIG 201 REPAIR 1 REV 45.  CONDITION CHECKED SATISFACTORY.
